# SDR AALA202406048381

- Difficulty date: May 25, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 44,172 hours, 18,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR CANNOT BE OPENED ON ARRIVAL AT THE GATE, IT IS JAMMED CLOSED. **SUPPLEMENTAL REPORT FOR (AALA202405298381): REMOVED AND REINSTALLED L1 DOOR AND REPLACED GUIDE ARM ASSEMBLY WITH NEW GUIDE ARM. PER AMM 52-11-00 AND 52-11-21**(CLOSED).
